# SDR SIMA20151014002

- Difficulty date: October 14, 2015
- Submitted: October 15, 2015
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 27,963 hours, 23,852 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009120
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT AFT FLASHLIGHT INOPERATIVE.  R & R AFT FLIGHT ATTENDANT FLASHLIGHT IAW AMM 33-50-16-000-801-A & 33-50-16-400-801-A.
